Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Used bactine for keloid in pierced tragus. Itching, throat pain, clogged ear, ear discharge. What to do?

I got my tragus pierced about a month ago and it recently got infected it had a keloid in the inside and I ve been using this week bactine along with soaking cotton balls in salt water with warm water! It seems to help the itching and at times the pain but now it s like my throat hurts on that same side and it feels like my ear is clogged along with what it seems it s fluid coming out of my ear!!! I am scared is what I am doing going to help it
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems there is infection took place at the site of piercing and spread to ear.
Remove piercing ring if applied.
Clean with warm antiseptic lotion and apply antibiotic cream.
Go for antibiotic medicine course.
ok and bye.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor